Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 31, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2013, 4:46 AM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2013, 4:46 AM CDT (09:46 UTC)
- Expired
- Mar 20, 2013, 5:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 65 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2569 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419 WUUS54 KEWX 200946 SVREWX TXC127-323-507-201030- /O.NEW.KEWX.SV.W.0031.130320T0946Z-130320T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 446 AM CDT WED MAR 20 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DIMMIT COUNTY... MAVERICK COUNTY... SOUTHWESTERN ZAVALA COUNTY... * UNTIL 530 AM CDT. * AT 444 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 22 MILES NORTHWEST OF COMETA... OR 10 MILES NORTHEAST OF EAGLE PASS...AND MOVING SOUTHEAST AT 30 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE FARIAS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2864 9996 2846 10026 2879 10049 2891 10033 TIME...MOT...LOC 0946Z 319DEG 25KT 2878 10034 $$
2 follow-up statements
130 WWUS54 KEWX 201003 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 503 AM CDT WED MAR 20 2013 TXC127-323-507-201030- /O.CON.KEWX.SV.W.0031.000000T0000Z-130320T1030Z/ DIMMIT TX-MAVERICK TX-ZAVALA TX- 503 AM CDT WED MAR 20 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR SOUTHWESTERN ZAVALA...MAVERICK AND NORTHWESTERN DIMMIT COUNTIES... AT 458 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF FARIAS LAKE...OR 13 MILES EAST OF EAGLE PASS...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE COMETA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2871 10039 2883 10022 2864 9996 2846 10026 TIME...MOT...LOC 1003Z 319DEG 25KT 2869 10025 $$
591 WWUS54 KEWX 201025 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 525 AM CDT WED MAR 20 2013 TXC127-323-507-201035- /O.EXP.KEWX.SV.W.0031.000000T0000Z-130320T1030Z/ DIMMIT TX-MAVERICK TX-ZAVALA TX- 525 AM CDT WED MAR 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ZAVALA...MAVERICK AND NORTHWESTERN DIMMIT COUNTIES WILL EXPIRE AT 530 AM CDT... LAT...LON 2871 10039 2883 10022 2864 9996 2846 10026 TIME...MOT...LOC 1025Z 319DEG 25KT 2857 10014 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 4:24 AM CDT, 22 minutes earlier.
Area forecast discussion, Mar 20, 4:24 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 424 AM CDT WED MAR 20 2013 .SHORT TERM UPDATE (TODAY THROUGH THURSDAY)... HAVE MADE MESOSCALE UPDATES TO SHOW SCATTERED SHOWERS AND THUNDERSTORMS FROM THE SOUTHWEST PART OF SOUTH CENTRAL TEXAS... SOUTH OF HIGHWAY 90...TO THE SOUTH AND EAST HALF OF SOUTH CENTRAL TEXAS...ASSOCIATED WITH THE S/W TROF AND COLD FRONT MOVING ACROSS THE AREA. STILL EXPECT THIS WEATHER SYSTEM TO MOVE EAST OF THE AREA BY LATER THIS MORNING THROUGH THE AFTERNOON...AS MORE STABLE CONDITIONS DEVELOP OVER SOUTH CENTRAL TEXAS FROM THE WEST. THE 500 HPA RIDGE THAT FORMS OVER THE AREA THIS AFTERNOON AND TONIGHT WILL WEAKEN AGAIN...BY EARLY THURSDAY MORNING AND THROUGH THE DAY ON THURSDAY...AS ANOTHER FAST MOVING 500 HPA TROF DEVELOPS OVER THE ROCKIES AND SFC WINDS BECOME SOUTH AND SOUTHEAST AGAIN ACROSS SOUTH CENTRAL TEXAS. EXPECT COOLER DAYTIME HIGHS TODAY...COOL OVERNIGHT LOWS TONIGHT...AND A LITTLE WARMER CONDITIONS ON THURSDAY. && .LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... INCREASING CLOUDS ARE EXPECTED THURSDAY NIGHT...WITH SOME PATCHY FOG AND DRIZZLE EARLY FRIDAY MORNING...AS MOISTURE INCREASE MARKEDLY IN ADVANCE OF A 500 HPA TROF OVER THE SW U.S. SHOWED WARM CONDITIONS FOR FRIDAY AFTERNOON... WITH ISOLATED SHOWERS OVER THE EAST PART OF THE AREA. ON FRIDAY NIGHT THROUGH SATURDAY MORNING...THE 500 HPA TROF WILL MOVE FROM WEST TEXAS TO CENTRAL TEXAS. THIS WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS SATURDAY MORNING...FOLLOWED BY CLEARING SKIES FROM THE WEST AND WARM TEMPERATURES ON SATURDAY AFTERNOON. BY LATE SATURDAY AND SATURDAY NIGHT...COLDER AIR WILL COME ACROSS SOUTH CENTRAL TEXAS...IN WAKE OF A COLD FRONT. SHOWED DRIER CONDITIONS IN THE WARM AIR MASS ON SATURDAY AFTERNOON...AND THIS WILL CONTINUE WITH THE COOLER CONDITIONS ON SUNDAY. IN THE EARLY PART OF NEXT WEEK...SHOWED MOSTLY SUNNY CONDITIONS FOR MONDAY CHANGING TO PARTLY CLOUDY SKIES BY WEDNESDAY. INCREASING CLOUDS ARE EXPECTED ON THURSDAY OF NEXT WEEK...FOLLOWED BY A CHANCE OF SHOWERS ON FRIDAY OF NEXT WEEK...AS ANOTHER 500 HPA TROF DEVELOPS OVER THE SW U.S. AND WEST TEXAS. && .FIRE WEATHER... WESTERLY WINDS AND DRIER AIR WILL BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN FRIDAY WILL BE OVER THE RIO GRANDE PLAINS. DRY CONDITIONS WILL SPREAD ACROSS SOUTH CENTRAL TEXAS FROM THE WEST ON SATURDAY. A COLD FRONT WILL THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE SATURDAY...BRINGING GUSTY NORTH WINDS ON SUNDAY. THIS WILL CAUSE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONCERNS FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY...WITH THE LOW HUMIDITY AND BREEZY AND DRY NORTH WINDS. && .PREV DISCUSSION... /ISSUED 400 AM CDT WED MAR 20 2013/ SHORT TERM (TODAY THROUGH THURSDAY)... S/W TROF AND ASSOCIATED AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE EAST HALF OF SOUTH CENTRAL TEXAS EARLY THIS MORNING...AND THEN MOVE EAST OF THE AREA LATER THIS MORNING THROUGH THE AFTERNOON...AS MORE STABLE CONDITIONS DEVELOP OVER SOUTH CENTRAL TEXAS FROM THE WEST. THE 500 HPA RIDGE THAT FORMS OVER THE AREA THIS AFTERNOON AND TONIGHT WILL WEAKEN AGAIN...BY EARLY THURSDAY MORNING AND THROUGH THE DAY ON THURSDAY...AS ANOTHER FAST MOVING 500 HPA TROF DEVELOPS OVER THE ROCKIES AND SFC WINDS BECOME SOUTH AND SOUTHEAST AGAIN ACROSS SOUTH CENTRAL TEXAS. EXPECT COOLER DAYTIME HIGHS TODAY...COOL OVERNIGHT LOWS TONIGHT...AND A LITTLE WARMER CONDITIONS ON THURSDAY. LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... INCREASING CLOUDS ARE EXPECTED THURSDAY NIGHT...WITH SOME PATCHY FOG AND DRIZZLE EARLY FRIDAY MORNING...AS MOISTURE INCREASE MARKEDLY IN ADVANCE OF A 500 HPA TROF OVER THE SW U.S. SHOWED WARM CONDITIONS FOR FRIDAY AFTERNOON... WITH ISOLATED SHOWERS OVER THE EAST PART OF THE AREA. ON FRIDAY NIGHT THROUGH SATURDAY MORNING...THE 500 HPA TROF WILL MOVE FROM WEST TEXAS TO CENTRAL TEXAS. THIS WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS SATURDAY MORNING...FOLLOWED BY CLEARING SKIES FROM THE WEST AND WARM TEMPERATURES ON SATURDAY AFTERNOON. BY LATE SATURDAY AND SATURDAY NIGHT...COLDER AIR WILL COME ACROSS SOUTH CENTRAL TEXAS...IN WAKE OF A COLD FRONT. SHOWED DRIER CONDITIONS IN THE WARM AIR MASS ON SATURDAY AFTERNOON...AND THIS WILL CONTINUE WITH THE COOLER CONDITIONS ON SUNDAY. IN THE EARLY PART OF NEXT WEEK...SHOWED MOSTLY SUNNY CONDITIONS FOR MONDAY CHANGING TO PARTLY CLOUDY SKIES BY WEDNESDAY. INCREASING CLOUDS ARE EXPECTED ON THURSDAY OF NEXT WEEK...FOLLOWED BY A CHANCE OF SHOWERS ON FRIDAY OF NEXT WEEK...AS ANOTHER 500 HPA TROF DEVELOPS OVER THE SW U.S. AND WEST TEXAS. FIRE WEATHER... WESTERLY WINDS AND DRIER AIR WILL BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN FRIDAY WILL BE OVER THE RIO GRANDE PLAINS. DRY CONDITIONS WILL SPREAD ACROSS SOUTH CENTRAL TEXAS FROM THE WEST ON SATURDAY. A COLD FRONT WILL THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE SATURDAY...BRINGING GUSTY NORTH WINDS ON SUNDAY. THIS WILL CAUSE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONCERNS FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY...WITH THE LOW HUMIDITY AND BREEZY AND DRY NORTH WINDS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 53 78 64 84 / 20 10 10 20 20 AUSTIN BERGSTROM INTL AIRPORT 72 48 78 62 84 / 20 10 10 20 20 NEW BRAUNFELS MUNI AIRPORT 75 51 78 63 85 / 20 10 10 20 20 BURNET MUNI AIRPORT 68 51 75 62 82 / 20 10 - 20 20 DEL RIO INTL AIRPORT 73 59 85 62 94 / 20 10 10 10 10 GEORGETOWN MUNI AIRPORT 70 50 75 62 82 / 20 10 - 20 20 HONDO MUNI AIRPORT 76 52 79 62 88 / 20 10 10 10 10 SAN MARCOS MUNI AIRPORT 73 50 78 63 84 / 20 10 10 20 20 LA GRANGE - FAYETTE REGIONAL 74 51 76 64 83 / 30 10 10 20 20 SAN ANTONIO INTL AIRPORT 75 53 79 64 84 / 20 10 10 20 20 STINSON MUNI AIRPORT 75 53 79 64 85 / 20 10 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...25 SYNOPTIC/GRIDS...08
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 613 PM CDT TUE MAR 19 2013 TXZ171>173-183>194-202>209-217>225-228-202315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 613 PM CDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST WINDS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Mar 20, 4:34 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL 2 WNW CEDAR PARK 30.53N 97.86W
03/20/2013 M0.50 INCH WILLIAMSON TX TRAINED SPOTTER
ONE QUARTER INCH TO ONE HALF INCH HAIL.
&&
EVENT NUMBER EWX1300135
MCSLocal storm report, Mar 20, 4:35 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST 2 WNW CEDAR PARK 30.53N 97.86W
03/20/2013 E60 MPH WILLIAMSON TX TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
&&
EVENT NUMBER EWX1300136
MCSLocal storm report, Mar 20, 4:40 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 3 SSW JOLLYVILLE 30.41N 97.77W
03/20/2013 M0.75 INCH TRAVIS TX CO-OP OBSERVER
AUSTIN GREAT HILLS COOP STATION REPORTED A FOUR MINUTE
PERIOD OF HEAVY WIND DRIVEN HAIL. MOST HAIL WAS ONE HALF
OF AN INCH TO THREE QUARTERS OF AN INCH. NORTHWESTERLY
WINDS GUSTING TO 25 MPH AT TIME OF HAIL. HAIL STOPPED
SUDDENLY AT 244 AM. LITTLE RAIN OR LIGHTNING THUNDER.
MINOR VEGETATION DAMAGE.
&&
EVENT NUMBER EWX1300137
MCSLocal storm report, Mar 20, 4:42 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM HAIL 3 S WELLS BRANCH 30.41N 97.68W
03/20/2013 E1.50 INCH TRAVIS TX PUBLIC
RELAYED VIA PARTNER SOCIAL MEDIA PAGE.
&&
EVENT NUMBER EWX1300138
MCSLocal storm report, Mar 20, 4:44 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM HAIL 1 N JOLLYVILLE 30.46N 97.75W
03/20/2013 M0.50 INCH WILLIAMSON TX FIRE DEPT/RESCUE
JOLLYVILLE FIRE STATION OFFICIAL TRAINED SPOTTER
REPORTED HAIL RANGING FROM ONE QUARTER OF AN INCH TO ONE
HALF OF AN INCH.
&&
EVENT NUMBER EWX1300139
MCSLocal storm report, Mar 20, 4:46 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM HAIL 1 NW JOLLYVILLE 30.46N 97.76W
03/20/2013 M0.75 INCH WILLIAMSON TX EMERGENCY MNGR
TRAINED SPOTTER REPORTED ONE HALF INCH TO THREE QUARTER
INCH HAIL IN ANDERSON MILL VILLAGE.
&&
EVENT NUMBER EWX1300140
MCSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Mar 19, 8:05 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Mar 19, 10:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Mar 19, 10:40 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| Mar 19, 10:48 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Mar 19, 11:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 43 min |
| Mar 19, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 51 min |
| Mar 19, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall | 49 min |
| Mar 19, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 39 min |
| Mar 20, 12:22 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 23 min |
| Mar 20, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 38 min |
| Mar 20, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 32 min |
| Mar 20, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| Mar 20, 1:28 AM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Mar 20, 2:01 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 44 min |
| Mar 20, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 43 min |
| Mar 20, 3:01 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 44 min |
| Mar 20, 3:34 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Mar 20, 3:44 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 31 min |
| Mar 20, 4:10 AM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| Mar 20, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 16 min |
| Mar 20, 5:12 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.